# SDR HALA0600760

- Difficulty date: September 5, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1096 S5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE IN EXTERNAL FUSELAGE SKIN AT BS 1096, BETWEEN STR 5R AND 6R.  DRILLED OUT DAMAGE TO A DIA OF.185 INCH PER SRM 53-00-01-2R-8 SEC 1 STEP 3-A NDI TO VERIFY HOLE IS CRACK FREE PER STEP 3-B.  HFEC INSPECTED REWORK AREA IAW D634T301 PT6 51-00-16, NO CRACKS NOTED.  QC VERIFIED DAMAGE REMOVAL.  OVERSIZED HOLE TO A DIA .257 INCH AND INSTALLED FASTENER AT BS 1096 BETWEEN STR 5R AND STR 6R IAW SRM 53-00-01 FIG 201.  PROTECTIVE FINISH WILL BE APPLIED ON C/PAINT 6.
